Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

New Families of Frequency-Hopping Sequences of Period 2(2(n)-1)

Title
New Families of Frequency-Hopping Sequences of Period 2(2(n)-1)
Authors
Han, YKChung, JHYang, K
POSTECH Authors
Yang, K
Date Issued
Apr-2012
Publisher
IEICE-INST ELECTRONICS INFORMATION COMMUNICATIONS ENG
URI
http://oasis.postech.ac.kr/handle/2014.oak/10357
DOI
10.1587/TRANSFUN.E95.A.811
ISSN
0916-8508
Article Type
Article
Citation
IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, vol. E95A, no. 4, page. 811 - 817, 2012-04
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 YANG, KYEONG CHEOL
Dept of Electrical Enginrg
Read more

Views & Downloads

Browse